# SDR UIEA2019092005550

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,327 hours, 38,150 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798261
- Part serial: P189
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENGINE STARTER EICAS MSG ON ENG START, LEFT ENG. PERFORMED MANUAL START VALVE OPERATION, ENG START NORMAL. DEFERRED LEFT ENG START VALVE IAW DDG 80-00-02-01, CAT 'C', DUE 29-SEP-19. MX PROCEDURES C/W. PLACARD INSTALLED. MDDR 117952 ASSIGNED. LP 1072485 - M5: REMOVED AND REPLACED LEFT ENG STARTER VALVE ASSY IAW AMM 80-11-02. START VALVE OPS CKS GOOD ON DRY MOTOR OF ENG. THIS CLEARS MDDR 117952. PLACARD REMOVED AND MCC NOTIFIED.
